# SDR CA150730013

- Difficulty date: July 29, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B16
- Aircraft time: 8,479 hours
- Engine: Ge CF343A1
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 256K433
- Condition: Separated
- Location: Nr 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LANDING, FLIGHT CREW DURING WALK AROUND INSPECTION NOTICED THAT NR 3 TIRE WAS MISSING A STRIP OF RUBBER, APPROXIMATELY 18" LONG X 4" WIDE. TIRE PRESSURE WAS VERIFIED, AT HOME BASE THE SAME DAY.
